MAUDE Adverse Event Report: ALPHATEC SPINE INC NOVEL LUMBAR INSERTER ASSEMBLY (STAINLESS STEEL); LXH

ALPHATEC SPINE INC NOVEL LUMBAR INSERTER ASSEMBLY (STAINLESS STEEL); LXH
Model Number 64920
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No evaluation possible at this time.The novel inserter has not been returned.Multiple attempts to obtain additional information and/or the instrument in question haven been unsuccessful.A review of the device history records revealed no manufacturing, processing or design related irregularities.The records indicated the instrument was properly manufactured and released in accordance with the device master record.
 
Event or Problem Description
The inner driver tip broke in surgery.

Brand Name
NOVEL LUMBAR INSERTER ASSEMBLY (STAINLESS STEEL)
Common Device Name
LXH
Manufacturer (Section D)
ALPHATEC SPINE INC
5818 el camino real
carlsbad CA 92008
MDR Report Key5912466
Report Number2027467-2016-00065
Device Sequence Number18930553
Product Code LXH
UDI-Device Identifier00844856034884
UDI-Public00844856034884
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/09/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number64920
Device Catalogue Number64920
Device Lot Number6915202
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2016
Initial Report FDA Received Date08/29/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;